COMPARE OUR PRODUCTS

SEE SIDE-BY-SIDE WHAT PANADOL PRODUCT IS RIGHT FOR YOU AND YOUR FAMILY.

Add all Products

Back to Products

PRODUCT

TYPE OF PAIN

FORMAT

AGE RANGE

BENEFITS

Crocin Advance

Crocin Advance

Remove

Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache, Joint Pain

Tablets / Caplets

12+

Starts to release its medicine in 5mins

product-crocin-650

Crocin 650

Remove

Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache, Joint Pain

Tablets / Caplets

12+

30% Extra Strength. Doctor's recommended ingredient(paracetamol) for approved indications

product-crocin-cold-and-flu-max

Crocin Cold & Flu Max

Remove

Headache, Cold, Sinus Pain, Sore Throat, Blocked Nose

Tablets / Caplets

12+

Relief from 5 symptoms of cold to help restore focus.

product-crocin-Pain-Relief

Crocin Pain Relief

Remove

Headache, Migraine, Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache

Tablets / Caplets

12+

Acts at the centre of pain

crocin-childrens-range

Crocin DS Suspension

Remove

Headache, Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache

Liquid

1-5 YRS, 5 -12

Effective pain relief

crocin-childrens-range

Crocin Drops

Remove

Headache, Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache

Liquid

2 - 12 MONTHS

Effective pain relief

crocin-childrens-range

Crocin Suspension

Remove

Headache, Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache

Liquid

1-5 YRS

Effective pain relief

CROCIN COLD & FLU MAX TABLETS

4 Similar Products

COMPARE

VIEW COMPARE LIST count

ADDED

CROCIN COLD & FLU MAX - TABLETS FOR COLD AND FEVER

Overview

When cold and flu symptoms such as headache, body aches and pains, sore throat, pain associated with sinusitis, nasal and sinus congestion cloud your mind Crocin Cold & Flu Max helps relieve the symptoms– so you can think clearly again which helps bring back your focus . It is a non-drowsy formulation.

Crocin Cold & Flu Max can be used to relieve the 5  symptoms of cold

  • Blocked nose
  • Sore Throat
  • Headache
  • Bodyache
  • Pain associated with sinusitis

 Dosage

Age

Caplets

How often

Adults & children over 12 years

For mild to moderate symptoms

: 1 caplet

For mild to moderate symptoms :

2 caplets

3 to 4 times a day

 

3 to 4 times a day.

  

Each caplet contains

  • Paracetamol : I.P. 500 mg
  • Caffeine I.P. (anhydrous) : 32 mg
  • Phenylephrine Hydrochloride I.P. : 10 mg

Directions for use

Store below 25˚C. Seek medical advice in case of overdose even if symptoms of overdose are absent. Avoid excessive intake of caffeine while taking this product. Keep out of the sight and reach of children. Store away from direct light at room temperature not exceeding 40° C. Not suitable for children under 12 years of age. Do not take more than 8 tablets in 24 hours. Do not use for longer than 7 days without asking your doctor. Do not exceed the stated dose and do not take more frequently than every 4 hours. Do not take with any other product containing paracetamol, or with medicines for the relief of colds and flu, congestion or blocked nose.

Use as directed on pack. Crocin is a trademark of GSK group of companies. @2015, GlaxoSmithKline.

For more details read product information